# SDR SWAA2023081677585

- Difficulty date: July 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE; FLOOR STRUCTURE 'Z CHANEL' AROUND HOLES HAS EVIDENCE CORROSION BETWEEN STA 727G TO STA 727H.<[01] RH Z CHANNEL SECTION TO BE REPLACED FROM STA 727F TO 767 FOR WORK ACCOMPLISHED REFERENCE TASKCARD: TTG8Q00M5XGH;[02] RH Z CHANNEL SECTION TO BE REPLACED FROM STA 727F TO 767 FOR WORK ACCOMPLISHED REFERENCE TASKCARD: TTG8Q00M5XGH
